# SDR YENA20110122182

- Difficulty date: January 22, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N652JB
- Make and model: Airbus A320-232
- Aircraft serial: 3029
- Aircraft time: 16,408 hours, 5,755 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6407 JFK-LCQ, ON MAINTENANCE CHECK FOUND LT OVERWING EMERGENCY EXIT SLIDE DEPLOY CABLE REQUIRES ADJUSTMENT AND FUNCTIONAL CHECK.  ACCOMPLISHED ADJUSTMENT ON LT OVERWING FLEX CABLE, FUNCTIONAL CHECK IAW A320 AMM 52-21-00-720-50 AND 52-21-00-710-051.
